# SDR ASAA2015103113856

- Difficulty date: October 31, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 53,277 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8128
- Condition: Corroded
- Location: Bs 787-793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR SUPPORT/TRANSITION PANEL BETWEEN BS787 TO BS793 AND S26R & S25R HAS CORROSION ON UPPER AND LOWER SURFACE, MARKED.  ACFT GROUNDED. REMOVED CORROSION FROM TOP AND BOTTOM FLOOR SUPPORT STRAPS AT BS 787-793, 526R-25R IAW SRM 53-00-83 -1A, ORIGINAL THICKNESS OF TOP STRAP IS .100 IAW SRM 53-60-15, FIG 5, TABLE 4, REMAINING THICKNESS .086, REMOVED .014, TOP STRAP OUT OF LIMITS IAW SRM 53-00-53-1A, FIG 103 DET D,ORIG THICKNESS OF BOTTOM STRAP IS .170 IAW BAC 146A8128 REV B, REMAINING THICKNESS .118.  REMOVED .052,BOTTOM STRAP IS OUT OF LIMITS IAW SRM 53-00-53-1A, FIG 103, DET D, REMOVED OLD STRAPS AND INSTALLED NEWSTRAPS, PN 146A8128U1, PO 852290.5 AND 146A8128-2, PO 852290.5 IAW SRM 51-40-02, DOT REMOVED IAW BAC 146A8120, REV E.
